RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2015, Volume 60, Issue 3, Pages 525–552 (Mi tvp4636)  

This article is cited in 2 scientific papers (total in 2 papers)

Classification of Lévy processes with parabolic Kolmogorov backward equations

K. Glau

Technische Universität München

Funding Agency Grant Number
Deutsche Forschungsgemeinschaft EB66/11-1
The support by the DFG through project EB66/11-1 is gratefully acknowledged.


DOI: https://doi.org/10.4213/tvp4636

Full text: PDF file (396 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2016, 60:3, 383–406

Bibliographic databases:

Received: 19.06.2013
Revised: 27.04.2014
Language:

Citation: K. Glau, “Classification of Lévy processes with parabolic Kolmogorov backward equations”, Teor. Veroyatnost. i Primenen., 60:3 (2015), 525–552; Theory Probab. Appl., 60:3 (2016), 383–406

Citation in format AMSBIB
\Bibitem{Gla15}
\by K.~Glau
\paper Classification of L\'evy processes with parabolic Kolmogorov backward equations
\jour Teor. Veroyatnost. i Primenen.
\yr 2015
\vol 60
\issue 3
\pages 525--552
\mathnet{http://mi.mathnet.ru/tvp4636}
\crossref{https://doi.org/10.4213/tvp4636}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3568788}
\elib{http://elibrary.ru/item.asp?id=24850798}
\transl
\jour Theory Probab. Appl.
\yr 2016
\vol 60
\issue 3
\pages 383--406
\crossref{https://doi.org/10.1137/S0040585X97T987776}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000391112700003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84988535529}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4636
  • https://doi.org/10.4213/tvp4636
  • http://mi.mathnet.ru/eng/tvp/v60/i3/p525

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Gass, K. Glau, M. Mair, “Magic points in finance: empirical integration for parametric option pricing”, SIAM J. Financ. Math., 8:1 (2017), 766–803  crossref  mathscinet  zmath  isi
    2. M. Gass, K. Glau, “A flexible Galerkin scheme for option pricing in Levy models”, SIAM J. Financ. Math., 9:3 (2018), 930–965  crossref  mathscinet  zmath  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:153
    Full text:18
    References:21
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019